# SDR SWAA2023021601493

- Difficulty date: February 10, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 77,440 hours, 46,218 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fork
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 663 PICKLE FORK HAS EVIDENCE OF CRACK AT #6 FASTENER ABOVE S18R.<[01] PERFORMED HFEC TO PICKLE FORK RIGHT LEG ABOVE S18R. #6 FASTENER IS VERIFIED TO BE CRACKED TO THE EDGE PER PART 6 51-00-00 PROCEDURE 23.
